Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/623
Title: Solving the Optimal Control Problems with Constraint of Integral Equations Via Muntz Polynomials
Authors: Neda negarchi
Kazem nouri
Issue Date: 2019
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2019, Vol. 12 Issue 1, Pages 89 - 102
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
687452.pdf174 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.